Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Child has fever. Earlier had viral infection and asthma. Taken antibiotics and prednisone. Side effect?

My nine year old daughter has been having fever spikes in the evenings. She is fine during the day, but then early evening she has nausea and her fever spikes to 102 - 103. Tylenol will bring it down. She had a virus last week and an episode of asthma, so she was treated with prednisone (4 day dose) and an oral antibiotic about a week ago.
Could this be a side affect to that?
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
Asthmas are more prone for viral diseases
But the actual problem is milk allergies
After 2 years nobody needs milk.and upto 2 years child need mother milk
When we add animal milk these things start coming
and after asthma there are frequent attacks of viral infections
You give anti allergics
Sop milk and diary products
confirm by getting blood serum tested for milk specific antibodies
and go for treatment
Answered: Wed, 3 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor